# SDR REXA2024121101572

- Difficulty date: October 22, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: B0530020BF
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L BETWEEN FS 517.00 AND 533.00 IS CORRODED    REMOVED STGR 21L BETWEEN FS 485-549 IAW CRJ 700 SRM 51-42-06-001-001-A01. FABRICATED, LOCATED AND DRILLED STRINGER 21L BETWEEN 517.00 AND 533.00 P/N B0530020BFIAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-24-36-001-001-A01. INSTALLED NEW FABRICATED STR21L BETWEEN FS485 AND FS549 IAW CRJ700 SRM 51-42-06-001-001-A01
